# SDR USAA2014021800004

- Difficulty date: February 14, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,085 hours, 34,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N534640140
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT DELAMINATION ON THE CORNER OF AFT CARGO FLOOR PANEL AT BS 2616, STRINGER 38R & -Y 765.  REPLACED AFT CARGO FLOOR PANEL AT BS 2616, STRINGER 38R & , -Y 765 IAW A320 AMM 53-42-14-400-001-A.
